# SDR 99ZZZX3380

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58DD
- Make and model: Stbros SD330
- Aircraft serial: SH3008
- Engine: Pwa PT6A45R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,919 hours
- Stage of operation: TO
- Nature of condition: T, J
- Precautionary procedure: E, C

## Discrepancy

AS POWER WAS ADVANCED FROM FLIGHT IDLE DURING THE TAKEOFF ROLL, A LOUD BANG CAME FROM THE LEFT ENGINE.  LEFT NQ BEGAN DECREASING.  ENGINE WAS SHUT DOWN AND TAKEOFF ABORTED.  PAST FLIGHT INSPECTION REVEALED HOLES AND DENTS IN BOTH EXHAUST STACKS AS WELL AS TWO PUNCTURES IN THE LEFT FUSELAGE SKIN.
